Bulletin of the American Mathematical Society

Continuous state branching processes

John Lamperti

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 382-386.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528846

Mathematical Reviews number (MathSciNet)
MR0208685

Zentralblatt MATH identifier
0173.20103

Citation

Lamperti, John. Continuous state branching processes. Bull. Amer. Math. Soc. 73 (1967), no. 3, 382--386. https://projecteuclid.org/euclid.bams/1183528846


Export citation

References

  • 1. E. B. Dynkin, Markov processes. I, Springer, Berlin, 1965.
  • 2. W. Feller, Diffusion processes in genetics, Proc. Second Berkeley Symposium, pp. 227-246, Univ. California Press, Berkeley, Calif., 1951.
  • 3. M. Jirina, Stochastic branching processes with continuous state space, Czech. Math. J. 8 (1958), pp. 292-312.
  • 4. J. W. Lamperti, Limiting distributions for branching processes, Proc. Fifth Berkeley Symposium (to appear).
  • 5. J. W. Lamperti, The limit of a sequence of branching processes, Z. Wahrscheinlichkeitsrechnung und Verw. Gebiete.